HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Combinatorics of certain abelian Lie group arrangements and chromatic quasi-polynomials

This item is licensed under:Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International

Files in This Item:
Constituent11.pdf259.8 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Combinatorics of certain abelian Lie group arrangements and chromatic quasi-polynomials
Authors: Tan Nhat Tran Browse this author
Yoshinaga, Masahiko Browse this author →KAKEN DB
Keywords: G-Tutte polynomial
Chromatic quasi-polynomial
Characteristic quasi-polynomial
Abelian Lie group arrangement
Issue Date: Jul-2019
Publisher: Elsevier
Journal Title: Journal of combinatorial theory. Series A
Volume: 165
Start Page: 258
End Page: 272
Publisher DOI: 10.1016/j.jcta.2019.02.003
Abstract: The purpose of this paper is twofold. Firstly, we generalize the notion of characteristic polynomials of hyperplane and toric arrangements to those of certain abelian Lie group arrangements. Secondly, we give two interpretations for the chromatic quasi-polynomials and their constituents through subspace and tonic viewpoints. (C) 2019 Elsevier Inc. All rights reserved.
Rights: ©2019. This manuscript version is made available under the CC-BY-NC-ND 4.0 license
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 吉永 正彦

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University